# SDR COMA9960772

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN TAKE-OFF POWER APPLIED, FULL LEFT RUDDER NEEDED TO KEEP A/C STRAIGHT.\NCOULD NOT DUPLICATE. TAXI CHECK NORMAL. NO FAULT CODES IN STEERING COMPUTER.
